I took loestrin 24 fe for a long time until they switched to minastrin 24 fe. I stopped taking my birth control on a Friday and it has not been a full week since I've been off and I still have not received my period or any signs that it is coming. In the past, I have accidentally missed one day and the next day when I had to take two to make up for it, I would experience cramping and possible period stains when going to the bathroom. Hence my question, is it strange that I have still not received my period 5 days after completely stopping the intake of my birth control pills? My initial reaction was that my hormones might be all out of wack, but now after a couple more days, I've been starting to worry about any other serious problems I might be having that I don't know about. I do not plan on taking this birth control anymore either, if that helps with any sort of answer to be given.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2013 • 1 answer
Posted 26 Jul 2015 • 1 answer
Posted 10 Sep 2015 • 0 answers
Posted 24 Nov 2015 • 1 answer
Posted 27 Mar 2016 • 0 answers